Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generalizations of a theorem of Sierpinski and Zygmund on continuous functions


Author: C. J. Pipes
Journal: Proc. Amer. Math. Soc. 3 (1952), 237-243
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9939-1952-0048549-8
MathSciNet review: 0048549
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Sierpinski and A. Zygmund, Sur une fonction que est discontinue sur tout ensemble de puissance du continu, Fund. Math. vol. 10 (1927).
  • [2] H. Blumberg, New properties of all real functions, Trans. Amer. Math. Soc. vol. 24 (1922). MR 1501216
  • [3] W. Sierpinski, Sur l'extension des fonctions de Baire définies sur les ensembles linéaires quelconques, Fund. Math. vol. 16 (1930).
  • [4] -, Hypothèse du continu, Warszawa-Lwów, 1934.
  • [5] A. Denjoy, Sur les fonctions dérivées sommables, Bull. Soc. Math. France vol. 43 (1915).
  • [6] C. Goffman, Proof of a theorem of Saks and Sierpinski, Bull. Amer. Math. Soc. vol. 54 (1948). MR 0028382 (10:438c)
  • [7] E. Kamke, Zur Definition der approximativ stetigen Funktionen, Fund. Math. vol. 10 (1927).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0048549-8
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society